MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0220
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Synovitis (2094); Discomfort (2330); Osteolysis (2377)
Date of Event 01/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6)-2023-00781 d10: concomitant devices (b)(6)- 02-012-35-2009 - logic tibia ps mod insrt sz 2 9mm, (b)(6)- 02-012-45-2030 - lgc tibial fit tray cem sz 2f / 3t, (b)(6)- 200-02-35 - three peg patella 35mm, two non-exactech saw blades.The reason for the revision reported in case-(b)(4) cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported by legal notification, this female patient had bilateral tkas on (b)(6) 2018.She started to develop some discomfort in her left knee and radiographs obtained in (b)(6)2022 demonstrated dissolution of the polyethylene component medially, as well as faint osteolysis.Revision was advised due to synovitis and discomfort.More recent radiographs demonstrated more aggressive osteolysis with probable loosening of the femoral component.The patient underwent revision surgery on (b)(6)2023.Extensive synovitis was noted.The polyethylene insert was removed and it was noted that there was extensive wear medially and about the post with complete delamination of the plastic.The loose fragments of plastic were noted throughout the knee.The femoral component was easily removed and debonded completely from the underlying cement.A complete debridement of the knee was performed.(b)(6), 02-012-35-2009 - logic tibia ps mod insrt sz 2 9mm serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510k: k033883 concomitants: (b)(6)- 02-010-01-0220 - logic femoral ps cem left sz 2.(b)(6)- 02-012-45-2030 - lgc tibial fit tray cem sz 2f / 3t.(b)(6)- 200-02-35 - three peg patella 35mm.(b)(6)- -203-96-01 - (11-2222) saw blade new stryk (.050).(b)(6)- 203-96-03 - (11-2216) saw blade new stryker (.050).

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 2
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21020945
Report Number1038671-2024-05004
Device Sequence Number14445283
Product Code JWH
UDI-Device Identifier10885862001122
UDI-Public10885862001122
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2023
Device Catalogue Number02-010-01-0220
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/06/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Initial Report FDA Received Date12/26/2024
Date Device Manufactured06/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexFemale